# SDR CA120125015

- Difficulty date: December 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 24,478 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compressor
- Part time: 1,450 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE AT 2500` THERE WAS A LARGE BANG FOLLOWED BY AN ENGINE FAILURE AND PROP FEATHERING.  ENGINE HAD A TSN OF 4318.8 AND A CSN OF 9768 CYCLES AT THE TIME OF FAILURE. A TEARDOWN INSPECTION IS CURRENTLY ON-GOING TO DETERMINE THE CAUSE OF THE FAILURE.
